DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1597

Full metadata record

DC FieldValueLanguage
dc.contributor.authorPrasad, V C-
dc.contributor.authorPrakash, V P-
dc.date.accessioned2006-04-10T05:29:27Z-
dc.date.available2006-04-10T05:29:27Z-
dc.date.issued1988-
dc.identifier.citationCircuits and Systems, IEEE Transactions on, 35(2), 251 - 253en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1597-
dc.description.abstractHomeomorphism of matrix equations of the form f(x)=g(x)+Hx=y, where g is nondiagonal, is studied. It is shown that contrary to common belief, from a practical point of view, the condition that the Jacobian determinant is nonzero and has the same sign in all the regions is a necessary as well as a sufficient conditionen
dc.format.extent46393 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjecthomeomorphismen
dc.subjectmatrix equationsen
dc.subjectnondiagonalen
dc.subjectnonzeroen
dc.titleHomeomorphic piecewise-linear resistive networksen
dc.typeArticleen
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasadhom1988.pdf45.31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback